It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by john mcguire on September 05, 2000 at 18:45:07:

when you get a little older and things start changing in your body your doctor starts pumping in the
newest drug on the market to fix you up but then other problems come up and the doctor then gives you another drug for that problem,
on and on you go down a dead end road. i'll bet some of the people on here with memory problems are also on lipitor or a statin drug!
please check this out and if you are try stopping the drug for awhile or have your doctor change you to a different drug.
i was on lipitor and thought i was getting alzheimers, stopped lipitor and my memory came back.
try it and e mail me back to let me know if it works
thanks john
codycat@bellatlantic.net

Follow Ups

All times are GMT -7. The time now is 09:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!